Patient :Hello docter ... i`m deepani i worek in isrel tack care old lady. she 81 years old she have hie blood pressur. ons she got stroke. now always she complan she nearly vomitin and faint she take now this drugs -befor breakfast,famotidin 1(40mg) synthroid 1(0.1mg),after breakfast-bethahistine 1(16mg) dopicar 1/2(125mg)rodinal 1/2(1mg) after lunch,bethahistine1(16mg) valsartan1(160mg)optisafe and after dinner bethahistine 1(16mg) dopicar 1/2(125mg)rodinal 1/2(1mg) amlow 1(10mg) optisafe also she take calcuim 2 time a day vetamin D plees docter tel me what can i do for her she is suffer a lot i need your help plesse. thank you docter
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.